期刊名称:International Journal of Computer Science and Network Security
印刷版ISSN:1738-7906
出版年度:2011
卷号:11
期号:4
页码:63-67
出版社:International Journal of Computer Science and Network Security
摘要:Estimation of states in HMM(Hidden Markov Model) with unknown parameters is very important topic in many fields. In this paper we propose an optimal estimation method which minimizes an error rate with reference to the Bayes criterion. We also propose approximate method in order to reduce computational complexity.